# SDR 2011F00119

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5016000396
- Part serial: 903
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SKIN PANEL AT 18" OTBD OF INBD EDGE OF FLAP ASSY.  2 CRACKS ALSO DISCOVERED ON THE SPAR WEB AT 10" AND 11" OTBD OF INBD EDGE OF FLAP ASSY.  R & R SKIN AND SPAR WITH NEW, REF SRM.
